MAUDE Adverse Event Report: COVIDIEN 1410Z KENDALL 1PR/PK 10PR/CA; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)

COVIDIEN 1410Z KENDALL 1PR/PK 10PR/CA; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Model Number 22770R
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported their patient was a man with a heart block and decreased bp.They were unable to get capture with trans cutaneous pacing.They tried multiple pads, multiple pad placements, and multiple zoll machines.There was no patient discomfort.

Brand Name
1410Z KENDALL 1PR/PK 10PR/CA
Common Device Name
PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Manufacturer (Section D)
COVIDIEN
215 hebert st
gananoque MA K7G 2 Y7
CA  K7G 2Y7
MDR Report Key12540252
Report Number1219103-2021-00340
Device Sequence Number5337998
Product Code DRO
UDI-Device Identifier20884527022400
UDI-Public20884527022400
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number22770R
Device Catalogue Number22770R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer09/14/2021
09/14/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/01/2021
10/18/2021
Patient Sequence Number1